Open Journal of Discrete Mathematics

Vol.1 No.2(2011), Paper ID 5740, 19 pages

DOI:10.4236/ojdm.2011.12009

 

Mean Square Numerical Methods for Initial Value Random Differential Equations

 

Magdy A. El-Tawil, Mohammed A. Sohaly

 

 

Copyright © 2011 Magdy A. El-Tawil, Mohammed A. Sohaly et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


El-Tawil, M. and Sohaly, M. (2011) Mean Square Numerical Methods for Initial Value Random Differential Equations. Open Journal of Discrete Mathematics, 1, 66-84. doi: 10.4236/ojdm.2011.12009.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.